# SDR ASAA2019112623425

- Difficulty date: November 22, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 49,904 hours, 15,047 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 155985
- Condition: Failed
- Location: Nr 1 Hf Antenna
- Part time: 46,696 hours, 13,824 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 XMIT WAS NOT RECEIVED BY ATC. RECEIVED TRANSMISSIONS FROM ATC ON HF2. GROUNDED - YES. REMOVED AND REPLACED #1 HF ANTENNA COUPLER IAW B737-800 AMM 23-11-61/401. INSTALLATION TESTED NORMAL. VERIFIED #1 HF TRANSMIT AND RECEIVED NORMAL. REMOVED MEL 23-11A.
